×

On the relationship between a nonlinear system and its nonlinear perturbation. (English) Zbl 0226.34031


MSC:

34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
34D10 Perturbations of ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Brauer, F., Perturbations of nonlinear systems of differential equations, I, J. math. anal. appl., 14, 198-206, (1966) · Zbl 0156.09805
[2] Brauer, F., Perturbations of nonlinear systems of differential equations, II, J. math. anal. appl., 17, 418-434, (1967) · Zbl 0238.34083
[3] Brauer, F.; Wong, J.S.W., On the asymptotic relationships between solutions of two systems of ordinary differential equations, J. differential equations, 6, 527-543, (1969) · Zbl 0185.16601
[4] Hallam, T.G., Asymptotic behaviour of the solutions of an nth order nonhomogeneous ordinary differential equation, Trans. amer. math. soc., 122, 177-194, (1966) · Zbl 0138.33001
[5] Hallam, T.G., Asymptotic expansions in a nonhomogeneous differential equation, (), 432-438 · Zbl 0173.10403
[6] Hallam, T.G., Asymptotic integration of second-order differential equations with integrable coefficients, SIAM J. appl. math., 19, 430-439, (1970) · Zbl 0208.10804
[7] Kartsatos, A.G., Contributions to the research of the oscillation and the asymptotic behaviour of solutions of ordinary differential equations, (), 1-48 · Zbl 0202.09601
[8] {\scA. G. Kartsatos}, Schauder’s fixed point theorem and the existence of bounded solutions of differential equations, unpublished manuscript.
[9] Kato, J., The asymptotic relation of two systems of ordinary differential equations, Contr. differential equations, 2, 141-161, (1963)
[10] Marlin, J.A.; Struble, R.A., Asymptotic equivalence of nonlinear systems, J. differential equations, 6, 578-596, (1969) · Zbl 0218.34036
[11] Onuchic, N., Nonlinear perturbation of a linear system of ordinary differential equations, Michigan math. J., 11, 237-242, (1964) · Zbl 0126.30003
[12] Onuchic, N., Asymptotic relationships at infinity between the solutions of two systems of ordinary differential equations, J. differential equations, 3, 47-58, (1967) · Zbl 0153.11901
[13] Peyovitch, T., ()
[14] Sˇvec, M., Fixtpunktsatz und monotone lo¨sungen der differentialgleichung y^{(n)} + B(x, y,..., y(n − 1)) y = 0, Arch. math. Brno, 2, 43-55, (1966) · Zbl 0216.41003
[15] Sˇvec, M., L’existence et LES proprie´te´s asymptotiques des solutions d’unee´quation diffe´rentielle non-line´aire d’ordre n, Arch. math. Brno, 2, 141-151, (1966)
[16] Sˇvec, M., LES proprie´te´s asymptotiques des solutions d’unee´quation diffe´rentielle nonline´aire d’ordre n, Czechoslovak math. J., 17, 550-557, (1967)
[17] Sˇvec, M., Monotone solutions of some differential equations, (), 7-21 · Zbl 0153.11002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.